# SDR DALA2016090606416

- Difficulty date: September 5, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,492 hours, 45,396 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FERRULES AND DELAMINATED FLOOR PANELS NRS 200D, 160B, 160E, 148B, 160D, 148A, 148C, 160F, 160C, 210C AT PASSENGER CABIN.  FLOOR PANELS NRS 200D, 160B, 160E, 148B, 160D, 148A, 148C, 160F, 160C, 200C WERE FABRICATED AND IDENTIFIED IAW AMM 53-20-01-201, FLOOR PANEL 200C WAS FABRICATED INSTEAD OF 210C, DUE TO NRC DESCRIPTION ENTRY ERROR.
